# SDR MALA975709

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, VARIOUS EMERGENCY LIGHTS WERE FOUND INOPERABLE.  MAINTENANCE REPLACED ALL BATTERY PACKS.  ALL CHECKS GOOD.  (X)
